| Catalog Number |
8208000000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 device investigation types have not yet been determined.Additional information 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had run-on.- 1 event had the problem identified during a non-clinical procedure; there was no patient involvement.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had run-on.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 2 events were previously reported during the reporting quarter; however, - 1 event was reported in error.- 1 previously reported event is included in this follow-up record.Product return status 1 device was received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11.1 previously reported event is included in this follow-up record.Product return status: 1 device was received.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had run-on.1 event had the problem identified before clinical use/exposure; there was no patient involvement.